# SDR CA970327008

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26088126
- Condition: Disintegrated
- Location: Mlg
- Component: Bendix, 26088126
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND PIECES OF BRAKE ON GROUND DURING WALKAROUND. ON DISASSEMBLY ROTOR DRIVE KEY BRACKETS FOUND SEPARATED. SEPARATOR IN TWO PIECES WITH TORQUE TUBE SPLINES MISSING. TORQUE TUBE FULL OF GREASE. SEAL CARRIER 'O' RING MISSING ALLOWING GREASE TO ENTER TORQUE TUBE. BRAKE REPLACED.
